MathSciNet Relay Station
MathSciNet bibliographic data
MR1395723 14G40 (14C25)
Berkovich, Vladimir G. Vanishing cycles for formal schemes. II. Invent. Math. 125 (1996), no. 2, 367–390.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement